# SDR SWIA2019111846768

- Difficulty date: November 17, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 34,616 hours, 25,192 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Failed
- Location: E/E Cooling
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT PRESSURIZING AT ALTITUDE   FLIGHT # 3044  CLOSEDFOUND AVIONICS COOLING GROUND VALVE OPEN UPON ARRIVAL TO STATION.  SEE ID 311953 FOR REACTIVATION OF AVIONICS GROUND COOLING VALVE AND ID 311954 FOR CORRECTIVE ACTION FOR SERVICE DOOR INDICATION DEFERRAL.  AIRCRAFT PRESSURE CHECKS GOOD ON THE GROUND,
